# SDR 9711419978

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9342
- Make and model: Doug DC-9-31
- Aircraft serial: 47391
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 20709454311
- Condition: Failed
- Location: Nr 1 Vhf
- Stage of operation: UK
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

NR 1 VHF COMMUNICATIONS SYSTEM FAILED EN ROUTE MSP-PIT.  FLIGHT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 1 VHF TRANSCEIVER.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
